i think I could use some help >.<

Discussion in 'Self Harm & Substance Abuse' started by That one guy, Dec 31, 2011.

Thread Status:
Not open for further replies.
  1. That one guy

    That one guy Member

    Lately i've been going through a Meteric fuck ton of shit in my life and i couldn't really take it...So i started taking Lozrazepam for anxiety i would only take like one once or twice a week just to take the edge off....but....Now.....
    I find myself poping more then i should a day...i've tried to stop but the withdrawl is just to crushing for me. So i tired to counterblance that with Vyvance but i find myself hard to slow down with that too...

    I think i might have a problem here im scared. :(
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    I think you need to talk to your doctor okay and go in and get the help you need to wean off these meds properly You have got to stop playing around with these meds hun that is not safe Please make appt with your doc and get some help hugs
  3. Sadeyes

    Sadeyes Staff Alumni

    I agree with TE that you should speak to your doctor and not try to stop these meds by yourself...also, s/he would want to know as there may more effective treatment for you
Thread Status:
Not open for further replies.